4 doctors weighed in:

I am 40 yrs old and have a problem of head/neck jerking. This has started at age of 12 yrs (i guess). Is it a tic? If so please give me a medication.

4 doctors weighed in
Dr. George Valdez
Family Medicine
3 doctors agree

In brief: Tic medication

Most of the time, unless the tic interferes with daily life function, the potential side effects are worse than the problem. If the problem is getting worse, you may want to see your primary care or neurologist for treatment options.
They will do further testing to see what medication is best.

In brief: Tic medication

Most of the time, unless the tic interferes with daily life function, the potential side effects are worse than the problem. If the problem is getting worse, you may want to see your primary care or neurologist for treatment options.
They will do further testing to see what medication is best.
Dr. George Valdez
Dr. George Valdez
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors